# SDR UALA2013070504699

- Difficulty date: July 3, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 50,040 hours, 19,993 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PIECE ON PAX LOADING DOOR.  SECURE PANEL HOLDING EXIT SIGN BETWEEN F/A SEAT AND L1 DOOR.  OP TESTED EXIT SIGN AFTER SECURING PANEL.
